論文

査読有り 国際誌
2018年12月

Analysis of fall-related adverse events among older adults using the Japanese Adverse Drug Event Report (JADER) database

JOURNAL OF PHARMACEUTICAL HEALTH CARE AND SCIENCES
  • Haruna Hatahira
  • ,
  • Shiori Hasegawa
  • ,
  • Sayaka Sasaoka
  • ,
  • Yamato Kato
  • ,
  • Junko Abe
  • ,
  • Yumi Motooka
  • ,
  • Akiho Fukuda
  • ,
  • Misa Naganuma
  • ,
  • Satoshi Nakao
  • ,
  • Ririka Mukai
  • ,
  • Kazuyo Shimada
  • ,
  • Kouseki Hirade
  • ,
  • Takeshi Kato
  • ,
  • Mitsuhiro Nakamura

4
開始ページ
32
終了ページ
32
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.1186/s40780-018-0129-8
出版者・発行元
BMC

BackgroundFalls are a common but serious problem in older adults, and may lead to fractures and bleeding. As many factors, such as medication, aging, and comorbid diseases may simultaneously affect fall-related adverse events (AEs) in older adults, we evaluated the association between fall-related AEs and the use of medication, aging, and comorbid diseases using the Japanese Adverse Drug Event Report (JADER) database.MethodsWe analyzed reports of fall-related AEs associated with -blockers, diuretics, calcium channel blockers, central nervous system (CNS)-active drugs (opioids, benzodiazepines, hypnotics and sedatives, non-selective monoamine reuptake inhibitors, and selective serotonin reuptake inhibitors (SSRI)) in the JADER database using the reporting odds ratio (ROR). For the definition of falls, we used the Preferred Terms of The Medical Dictionary for Regulatory Activities (MedDRA). We used the association rule mining technique to discover undetected associations, such as potential risk factors.ResultsThe JADER database comprised 430,587 reports between April 2004 and November 2016. The RORs (95% CI) of -blockers, diuretics, calcium channel blockers, opioids, benzodiazepines, hypnotics and sedatives, non-selective monoamine reuptake inhibitors, and SSRIs were 1.63 (1.27-2.09), 0.74 (0.63-0.86), 1.26 (1.15-1.38), 0.93 (0.80-1.07), 1.83 (1.68-2.01), 1.55 (1.12-2.14), 2.31 (1.82-2.95), and 2.86 (2.49-3.29), respectively. From the lift value in the association rule mining, the number of administered CNS-active drugs and patient age were associated with fall-related AEs. Furthermore, the scores of lift for patients with herpes zoster administered calcium channel blockers or benzodiazepines and patients with dementia administered benzodiazepines were high.ConclusionOur results suggest that the number of administered CNS-active drugs and patient age are both associated with fall-related AEs. We recommend that patients with herpes zoster treated with calcium channel blockers and benzodiazepines be closely monitored for fall-related AEs.

Web of Science ® 被引用回数 : 4

リンク情報
DOI
https://doi.org/10.1186/s40780-018-0129-8
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/30574336
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6296112
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000453394100001&DestApp=WOS_CPL

エクスポート
BibTeX RIS